Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1393 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1629    
    Printed71    
    Emailed1    
    PDF Downloaded193    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 
CASE REPORT
Year : 2009  |  Volume : 51  |  Issue : 3  |  Page : 212-213

Emotional lability secondary to the application of a very potent topical corticosteroid


Consultant Psychiatrist, Northamptonshire Healthcare NHS trust, Psychiatry for the elderly, Mason House, Glapthorn Road, Oundle PE8 4JA, United Kingdom

Correspondence Address:
Srinivasa Sastry Malladi
Mason House, Glapthorn Road, Oundle PE8 4JA
United Kingdom
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.55093

Rights and Permissions

A 66 yrs old gentleman presented with severe mood changes following application of very potent topical corticosteroid cream, clobetasol propionate, which was prescribed for his recalcitrant eczema. The symptoms disappeared within 24 hours of discontinuation of the cream and he remained mentally well when reviewed after 2 weeks.



[FULL TEXT] [PDF]*

        

Print this article         Email this article